# SDR LR7A04033

- Difficulty date: April 1, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,550 hours, 14,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION PER JOB CARD HA1200 FOUND 3 INCH CRACK ON WEB LEFT FS 924.  REPAIR CARRIED OUT IAW SMP583 53-50-04, REF FIG 51-140-17.
